ArticleOriginal scientific text
Title
On the embedding of 2-concave Orlicz spaces into L¹
Authors 1, 2
Affiliations
- Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078, U.S.A.
- Mathematisches Seminar, Christian Albrechts Universität, 24118 Kiel, Germany
Abstract
In [K-S 1] it was shown that is equivalent to an Orlicz norm whose Orlicz function is 2-concave. Here we give a formula for the sequence so that the above expression is equivalent to a given Orlicz norm.
Bibliography
- [B-D] J. Bretagnolle et D. Dacunha-Castelle, Application de l'étude de certaines formes linéaires aléatoires au plongement d'espaces de Banach dans les espaces
, Ann. Sci. École Norm. Sup. 2 (1969), 437-480. - [K-S1] S. Kwapień and C. Schütt, Some combinatorial and probabilistic inequalities and their application to Banach space theory, Studia Math. 82 (1985), 91-106.
- [K-S2] S. Kwapień and C. Schütt, Some combinatorial and probabilistic inequalities and their application to Banach space theory II, ibid. 95 (1989), 141-154.